The Michigan Mathematical Journal

The radius of univalence of certain analytic functions.

Jan Krzyż and Maxwell O. Reade

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 157-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999087

Digital Object Identifier
doi:10.1307/mmj/1028999087

Mathematical Reviews number (MathSciNet)
MR0162933

Zentralblatt MATH identifier
0137.27101

Subjects
Primary: 30.42

Citation

Krzyż, Jan; Reade, Maxwell O. The radius of univalence of certain analytic functions. Michigan Math. J. 11 (1964), no. 2, 157--159. doi:10.1307/mmj/1028999087. https://projecteuclid.org/euclid.mmj/1028999087


Export citation